Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonalgebraic killers of knot groups


Author: Chichen M. Tsau
Journal: Proc. Amer. Math. Soc. 95 (1985), 139-146
MSC: Primary 57M05; Secondary 57M25
MathSciNet review: 796463
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a knot exists with the property that there exists a killer of the knot group which is not the image of the meridian under any automorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M05, 57M25

Retrieve articles in all journals with MSC: 57M05, 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0796463-4
PII: S 0002-9939(1985)0796463-4
Keywords: Knot manifold, knot group, presentation, automorphism of knot group, satellite knot, winding number, wrapping number, incompressible surface, essential map of annulus
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia